Statistical Convergence of Double Sequences of Weight
PDF

Keywords

Ideal
Filter
Statistical Convergence

How to Cite

Brono , A.M., & Ali, A.G.K. (2019). Statistical Convergence of Double Sequences of Weight . Research Journal of Science, 19(1), 102 - 109. Retrieved from http://journals.unimaid.edu.ng/index.php/rjs/article/view/65

Abstract

In this paper, we shall extend the recently introduced summability notion of statistical convergence of weight , to double sequences and examine some of their main properties.

PDF

References

P. Das, and E. Savas, On I- statistical and I-lacunary statistical convergence of order Bulletin of Iranian Mathematical Society, 40(2014), 459-472.

H. Fast, Sur la convergence statistique, Colloq. Math. 2(1951), 241-244.

B. Hazarika and E Savas, statistical convergence in - normed spaces, An. St. Univ. Ovidius Constanta 21(2013), 141-153.

J. A. Fridy, On statistical convergence, Analysis 5(1985), 301-313.

P. Kostyrko, T. ̌al ́ t and W. Wilczynki, I-convergence, Real Anal. Exchange 26(2000/2001), 669-685.

G. Di. Maio and Lj. D. R. Ko ̌inac, Statistical convergence in topology, Topology Appl. 156(2008), 28-45.

I. J. Maddox, Statistical Convergence in a locally convex space. Mathematical Proceedings of the Cambridge Philosophical Society 104(1988), 141 – 145.

H. I. Miller, A measure theoretical subsequence characterization of statistical convergence. Transactions of the American Mathematical Society, 347(1995), 1811-1819.

M Mursaleen, statistical convergence, Math. Slovaca 50 (2000), 111-115

Downloads

Download data is not yet available.